# SDR AALA201704179029

- Difficulty date: April 15, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 26,543 hours, 10,243 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R2 DOOR HAS A CHECK DOOR PRESSURE WARNING. SERVICED THE DOOR ASSIST ACTUATOR.
